# SDR C2XA07TY038

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 13,422 hours, 10,637 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Part number: 14540881001
- Condition: Out Of Limits
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT C-CHECK INSPECTION THE VERTICAL STAB HINGE FITTING SPHERICAL BEARING HOUSING ON THE LT AND RT WERE OUT OF LIMITS.  MAINTENANCE REAMED BOTH SIDES OF VERTICAL STAB AND REPLACED NEW BUSHINGS IAW EMB 145 SRM 55-30-02.  ALL WORK WAS ACCOMPLISHED AND WAS RELEASED AT THE END OF THE CHECK.
